- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 471435, 19 pages
Critical Oscillation Constant for Difference Equations with Almost Periodic Coefficients
1Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic
2Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
Received 28 May 2012; Revised 10 September 2012; Accepted 13 September 2012
Academic Editor: Elena Braverman
Copyright © 2012 Petr Hasil and Michal Veselý. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- Michal Veselý, and Petr Hasil, “Oscillation and Nonoscillation of Asymptotically Almost Periodic Half-Linear Difference Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.
- Petr Hasil, and Michal Veselý, “Oscillation of half-linear differential equations with asymptotically almost periodic coefficients,” Advances in Difference Equations, vol. 2013, no. 1, pp. 122, 2013.
- Jiří Vítovec, “Critical oscillation constant for Euler-type dynamic equations on time scales,” Applied Mathematics and Computation, vol. 243, pp. 838–848, 2014.
- Petr Hasil, and Michal Veselý, “Conditional oscillation of Riemann-Weber half-linear differential equations with asymptotically almost periodic coefficients,” Studia Scientiarum Mathematicarum Hungarica, vol. 51, no. 3, pp. 303–321, 2014.
- Petr Hasil, Robert Mařík, and Michal Veselý, “Conditional Oscillation of Half-Linear Differential Equations with Coefficients Having Mean Values,” Abstract and Applied Analysis, vol. 2014, pp. 1–14, 2014.